# SDR UIEA2025071100925

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 85,351 hours, 16,815 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY 310 KIAS, APPROXIMATELY 10 KNOTS OVERSPEED WITH OVSPD WARNING WHILE IN DESCENT 0 FLAPS ADVISE FLT LEVEL 200.  WORK WITH MCC AND PER AMM 05-51-08. COMPLETED PHASE 1 INSPECTION, NO DAMAGE WAS FOUND. LOG ITEM CLOSED.
